# SDR MYWA110117

- Difficulty date: November 24, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,559 hours, 11,292 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAULT LIGHT ON UNABLE TO START APU.  REMOVED AND REPLACED APU INLET TEMPERATURE SENSOR IAW AMM 49-61-31, SYSTEM OPS CHECKS OK.
